# SDR COMA0560565

- Difficulty date: October 24, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 29,266 hours, 27,963 cycles
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Position
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING.  AC LOST PRESSURIZATION.  CND SUSPECT DOOR NOT CLOSED PROPERLY.  NO DEFECTS NOTED WITH DOOR OR PRESSURIZATION SYSTEM.
